# SDR SWAA2019032931187

- Difficulty date: March 17, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 61,587 hours, 36,183 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 116A3419
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE CURVED BULB SEAL RETAINER AFT OF TRANSVERSE WEB ABOVE THE NR 1 PYLON AFT TIP CRACKED.  R&R WEB ASSEMBLY PER SRM.
